# SDR FDEA201503271092

- Difficulty date: March 27, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 246 hours, 13,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53778737208
- Condition: Damaged
- Location: Frames 36-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, FRAME 36 - 37, STRINGER 43R - 44R,SEVERAL LIGHTING STRIKE BURN MARKS ON SKIN.  REPAIRED THE SKIN IAW SRM 53-10-12 FIG 208.  INSTALLED THE DOUBLER & FASTENERS ON REPAIRED PART IAW SRM 53-10-12 FIG 208.  MAJOR REPAIR IAW GMM 6-2-100.
